The large period as dependent on temperature in oriented polymeres
Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 948-950
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1964_157_4_a37,
author = {Yu. A. Zubov and D. Ya. Tsvankin and G. S. Markova and V. A. Kargin},
title = {The large period as dependent on temperature in oriented polymeres},
journal = {Doklady Akademii Nauk},
pages = {948--950},
year = {1964},
volume = {157},
number = {4},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a37/}
}
TY - JOUR AU - Yu. A. Zubov AU - D. Ya. Tsvankin AU - G. S. Markova AU - V. A. Kargin TI - The large period as dependent on temperature in oriented polymeres JO - Doklady Akademii Nauk PY - 1964 SP - 948 EP - 950 VL - 157 IS - 4 UR - http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a37/ LA - ru ID - DAN_1964_157_4_a37 ER -
Yu. A. Zubov; D. Ya. Tsvankin; G. S. Markova; V. A. Kargin. The large period as dependent on temperature in oriented polymeres. Doklady Akademii Nauk, Tome 157 (1964) no. 4, pp. 948-950. http://geodesic.mathdoc.fr/item/DAN_1964_157_4_a37/